Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Found to be pregnant. Having lower back pains and diarrhea. Had miscarriage. Should I be worried?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hello, I just found out I'm pregnant today, I'm really concerned because I've been having lower back pains and diarrhea. I was pregnant a couple months ago and had a miscarriage. Should I be worried? Please help me
Posted Mon, 22 Jul 2013 in Pregnancy
Answered by Dr. Sree Gouri SR 41 minutes later
Thanks for the query.

You once consult gynecologist and confirm the pregnancy.
Then with her advice you can go for:
-Tablets or sachets containing lactobacillus to decrease the motions.
-Oral rehydration solutions.

If the diarrhea is severe, you may need:
-Intravenous fluids.

For pain you can take analgesics. And as you had previous miscarriage, better to take progesterone supplementation now as a preventive measure with your doctor's advice.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor